Caffeine and Modafinil. How do they interact? Is it a good mix?
Let’s see if taking Provigil and caffeine together is a good idea.
People who take these two stimulants together hope for a synergistic effect. In simple words, that’s when the positive effects of Provigil and caffeine double. And, long story short, that’s true. When mixed with this drug, Caffeine can improve its effects. As you know, Modafinil can improve your memory, mood, speed of thinking, and it can make you more motivated and focused on whatever you do. But Modafinil can also help you to wake up and stay awake during the morning and the whole day (and during the night, if you need it), and that’s exactly what caffeine does — and yes, taking one 200mg pill of Modafinil in the early morning will help you to wake up, but taking one pill and drinking a cup of strong coffee will give you extra strength for the whole day. The combination of caffeine and Modafinil is exactly the thing that will wake you up, and it doesn’t matter how much you slept at night. If it’s about comparison of Provigil vs caffeine, the winner is Provigil, because it is much stronger than caffeine. But let’s continue talking about taking them together.
If you are healthy and have no problems with your heart, liver and kidneys, you can also try to drink some cups of coffee during the day. That will be like another energy and motivation boost, because Modafinil will already be in your system.
Are there any problems with taking them together?
Of course, there are some possible problems. Thus, if you are a person who can’t live without caffeine, you should be very careful with Modafinil. The reason is: Modafinil makes your morning coffee 3-4 times stronger and potent. That’s cool and good, but if you overdose it (yes, caffeine overdosing is possible), you will feel anxiety and there’s nothing good in it.
You should take neither Modafinil nor caffeine in the evening, unless you need to work during the night or just don’t need to sleep. These two stimulants are extremely good when it comes to staying awake, and you may think that sleep is an unnecessary thing because your body doesn’t need it — but this is a mistake. Don’t forget to sleep enough when you take these two together.
Modafinil is a stimulant, and caffeine is a stimulant, too. That means both of them can result in dehydration, and dehydration can lead to dry eyes and mouth. In order to prevent such side effects, you should stay hydrated — don’t forget to drink lots of water.
You should also be careful and notice all the side effects that happen to you — the most common are sweating and arrhythmia. Stop taking caffeine and tell your doctor about it if you have anything of these.
So now let’s make a conclusion.
Taking both caffeine and Modafinil together is possible. Moreover, that’s a good illustration of a synergistic effect, when both stimulants double their effects (especially caffeine). With these two you will feel even more concentrated, focused and awake — but be careful about the side effects.